Posted 22 June 2010 - 01:57 PM
It's not unusual, and can be attributed to both stress and medication.
Mine grew back a bit following my injury, but if you're male, the regrowth may not be as noticable, as compared to females. Regrowth in men, may also be less if male pattern baldness is in your direct family.
Certain drugs can cause hair loss, such as:
* Acne medications containing vitamin A (retinoids)
* Antibiotics and antifungal drugs
* Birth control pills
* Anticlotting drugs
* Cholesterol-lowering drugs
* Drugs that suppress the immune system
* Drugs that treat breast cancer
* Epilepsy drugs (anticonvulsants)
* High blood pressure medications (anti-hypertensives), such as beta-blockers, ACE inhibitors, and diuretics
* Hormone replacement therapy
* Mood stabilizers
* Nonsteroidal anti-inflammatory drugs (NSAIDs)
* Parkinson's disease drugs
* Thyroid medications
* Weight loss drugs
Check any medication you may be on, if you still have doubts, it'd be best to quiz your doctor.
Follow the Apparelyzed Forum on our Facebook and Twitter feeds.